# SDR SWAA982731

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 085SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22826
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Airstair Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND .5 INCH CRACKED FUSELAGE SKIN AT UPPER LEFT CORNER OF AIRSTAIR DOOR SKIN CUTOUT (VERIFIED WITH HFEC).  INSTALLED DOUBLER PER BOEING SRM.
